User Reviews for Tinzaparin
Also known as: Innohep
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Tinzaparin.
|Deep Vein Thrombosis||2 reviews||19 medications|
|Summary of Tinzaparin reviews||2 reviews||8.5|
Reviews for Tinzaparin
For Deep Vein Thrombosis: "I was put on this drug for a pulmonary embolism. I had Terrible reactions to this drug! Fever, chills, sweating profusely, nausea, loss of appetite, aches in arms and legs, trouble sleeping, headaches, chest pain, upper back pain, extreme thirst and dry mouth. I ended back in emergency for 5 days because my triponin levels were elevated and they were worried about my heart. I would not use this drug again. I switched to Enoxaparin after 9 days and was feeling much better, and the side effects went away."
Bad Side Effects!!! (taken for less than 1 month) August 20, 2016
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
More about tinzaparin
- Other brands: Innohep